Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS Twin Cities, MN

June 9, 2015Sherburne County, Stearns County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 9, 2015, 6:45 PM CDT for Sherburne County, Stearns County, Wright County, Minnesota. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 6:45 PM CDT (23:45 UTC)
Expired
Jun 9, 2015, 7:30 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sherburne County, MN, Stearns County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 71 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 7:13 PM CDTHAIL 1.75Becker, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 4:49 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2241 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

849 
WUUS53 KMPX 092345
SVRMPX
MNC141-145-171-100030-
/O.NEW.KMPX.SV.W.0026.150609T2345Z-150610T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STEARNS COUNTY IN CENTRAL MINNESOTA...
  NORTHWESTERN WRIGHT COUNTY IN CENTRAL MINNESOTA...
  NORTHWESTERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...

* UNTIL 730 PM CDT

* AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROCKVILLE...
  OR 10 MILES SOUTHWEST OF ST. CLOUD...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WAITE PARK AROUND 650 PM CDT.
  CLEARWATER AROUND 705 PM CDT.
  CLEAR LAKE AROUND 710 PM CDT.
  MONTICELLO AND BECKER AROUND 720 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FAIRHAVEN...LUXEMBURG...SILVER CREEK...ENFIELD...PLEASANT LAKE...ST
AUGUSTA AND HASTY.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 165 AND
191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4525 9384 4532 9439 4533 9440 4551 9435
      4551 9381
TIME...MOT...LOC 2345Z 278DEG 33KT 4544 9431 

HAIL...1.00IN
WIND...60MPH
 
$$

DWE
3 follow-up statements
499 
WWUS53 KMPX 092355
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
655 PM CDT TUE JUN 9 2015

MNC141-145-171-100030-
/O.CON.KMPX.SV.W.0026.000000T0000Z-150610T0030Z/
STEARNS MN-WRIGHT MN-SHERBURNE MN-
655 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN STEARNS...NORTHWESTERN WRIGHT AND NORTHWESTERN
SHERBURNE COUNTIES...

AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ST AUGUSTA...
OR 11 MILES SOUTH OF ST. CLOUD...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CLEARWATER AROUND 700 PM CDT.
  CLEAR LAKE AROUND 705 PM CDT.
  MONTICELLO AND BECKER AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FAIRHAVEN...LUXEMBURG...SILVER CREEK...ENFIELD...ST AUGUSTA...HASTY
AND SOUTH HAVEN.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 171 AND
191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4530 9427 4541 9426 4549 9424 4549 9381
      4525 9384
TIME...MOT...LOC 2355Z 279DEG 36KT 4541 9414 

HAIL...0.88IN
WIND...60MPH
 
$$

DWE
416 
WWUS53 KMPX 100001
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
701 PM CDT TUE JUN 9 2015

MNC141-145-171-100030-
/O.CON.KMPX.SV.W.0026.000000T0000Z-150610T0030Z/
STEARNS MN-WRIGHT MN-SHERBURNE MN-
701 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN STEARNS...NORTHWESTERN WRIGHT AND NORTHWESTERN
SHERBURNE COUNTIES...

AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLEARWATER...
OR 13 MILES SOUTHEAST OF ST. CLOUD...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CLEAR LAKE AROUND 705 PM CDT.
  BECKER AROUND 715 PM CDT.
  MONTICELLO AROUND 720 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SILVER
CREEK...ENFIELD...HASTY AND SOUTH HAVEN.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 175 AND
191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4529 9421 4540 9414 4548 9409 4549 9381
      4525 9384
TIME...MOT...LOC 0001Z 278DEG 33KT 4540 9405 

HAIL...<.75IN
WIND...60MPH
 
$$

DWE
219 
WWUS53 KMPX 100011
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
711 PM CDT TUE JUN 9 2015

MNC145-100021-
/O.CAN.KMPX.SV.W.0026.000000T0000Z-150610T0030Z/
STEARNS MN-
711 PM CDT TUE JUN 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEARNS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL MINNESOTA.

LAT...LON 4528 9408 4540 9403 4544 9399 4547 9381
      4525 9384
TIME...MOT...LOC 0011Z 278DEG 33KT 4539 9392 

$$

MNC141-171-100030-
/O.CON.KMPX.SV.W.0026.000000T0000Z-150610T0030Z/
WRIGHT MN-SHERBURNE MN-
711 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL WRIGHT AND CENTRAL SHERBURNE COUNTIES...

AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ENFIELD...OR
14 MILES NORTH OF BUFFALO...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MONTICELLO AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ENFIELD...HASTY AND SILVER CREEK.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 180 AND
191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4528 9408 4540 9403 4544 9399 4547 9381
      4525 9384
TIME...MOT...LOC 0011Z 278DEG 33KT 4539 9392 

HAIL...<.75IN
WIND...60MPH
 
$$

DWE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:14 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 9, 4:14 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
414 PM CDT TUE JUN 9 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 332 PM CDT TUE JUN 9 2015

TONIGHT AND WEDNESDAY...SFC ANALYSIS THIS AFTN PUTS THE WMFNT NEARLY
ALIGNED WITH THE MINNESOTA RIVER IN SWRN MN WHILE ITS ASSOCIATED
CDFNT IS PROGRESSION SEWD THRU THE CENTRAL DAKOTAS. THE WARM BUBBLE
IS SLOWLY TRUDGING EWD...BRINGING TEMPS ARND 90 INTO SWRN MN ALREADY
AND LIKELY INTO E-CENTRAL AND S-CENTRAL MN BEFORE THE DAY/S END. IN
CONJUNCTION WITH THE PROGRESSION OF THE WARMER AIR AND THE CDFNT...
MODEST INSTABILITY /SBCAPE IN THE 1000-1500 J/KG RANGE/ AND DECENT
BOTH LOW- AND MID-LVL LAPSE RATES PLUS PLENTY OF INSOLATION LOOKS
LIKE ENOUGH TO LEAD TO AT LEAST ISOLD...IF NOT SCTD...CONVECTION
LATER THIS AFTN AND EVE. CONVECTIVE TEMPS ARE IN THE LOW 90S AND
THIS LOOKS TO BE JUST BARELY MET SO FOLLOWING A COMBINATION OF THE
HOPWRF/HRRR/WRF-ARW PUTS A BAND OF SHWRS/TSTMS PROGRESSING ESEWD
THRU THE AREA BETWEEN 22Z-04Z. THERE IS ALSO THE OUTSIDE SHOT AT
SEEING A FEW STRONG/SEVERE TSTMS GIVEN THE STORM FORMATION TIMING AT
THE HEIGHT OF PEAK HEATING AND THE LACK OF LOW-LEVEL MOISTURE WITH
STEEP LAPSE RATES...LARGE HAIL AND/OR DMGG WINDS WILL BE A CONCERN.
DUE TO UNCERTAINTY IN THE TIMING AND PLACEMENT...AM STILL CARRYING
POPS IN THE LOW-MID CHC RANGE FOR CENTRAL-ERN PORTIONS OF THE WFO
MPX CWFA...ENDING LATE THIS EVE. THE CDFNT LOOKS TO PUSH THRU MUCH
IF NOT THE ENTIRE CWFA BY 06Z AND THIS WILL BE FOLLOWED BY A MUCH
DRIER AND COOLER HIGH PRES AIRMASS FOR DURG THE DAY ON WED. H85
TEMPS DROP FROM THE LOW 20S DEG C THIS AFTN TO THE MID TEENS DEG C
TMRW...AND WITH PLENTY OF SUN FOR TMRW THIS WILL RESULT IN HIGHS
DROPPING FROM THE UPR 80S TO LWR 90S TDA TO THE UPR 70S TO LWR 80S
WED.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 332 PM CDT TUE JUN 9 2015

MAIN CONCERN CONTINUES TO BE THE STRONG SYSTEM THURSDAY/THURSDAY
NIGHT ACROSS IOWA AND SOUTHERN MN WHICH LOOKS TO BRING COPIOUS
AMOUNTS OF RAIN TO THAT REGION. AT THIS TIME...STILL FORECASTING 2
TO 4 INCHES OF RAINFALL ACROSS FAR SOUTHERN MN ALONG THE I-90
CORRIDOR. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE.

A STRONG SHORTWAVE WILL EJECT OUT OF THE ROCKY MOUNTAIN AREA AND
MOVE THROUGH THE UPPER MIDWEST FROM THURSDAY THROUGH FRIDAY. IN
THE UPPER LEVELS...BY THURSDAY MORNING A 100KT+ JET STREAK OVER
THE NORTHERN GREAT LAKES AND POINTED EAST WILL PLACE SOUTHERN MN
IN AN AREA OF STRONG UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE
REGION OF SAID JET. THIS STRONG DIVERGENCE WILL PERSIST AS WILL
THE JET THROUGH FRIDAY MORNING...WITH THE STRONGEST DIVERGENCE
MOVING THROUGH SOUTHERN MN INTO WESTERN WI.

AT THE MID LEVELS...STRONG PV ADVECTION WITH THE SHORTWAVE WILL
PUSH DIRECTLY THROUGH THE AREA THROUGH FRIDAY MORNING. IN THE
LOWER ATMOSPHERE...VERY STRONG THETA-E ADVECTION IS FORECAST AS
THIS SYSTEM TAPS INTO GULF MOISTURE. IT IS A BIT CONCERNING THAT
THE LOW LEVEL JET PICKS UP TO 50+ KNOTS THURSDAY NIGHT AND
PRECIPITABLE WATER VALUES INCREASE TO AROUND 2 INCHES IN IOWA AND
POKING INTO SOUTHERN MN /2-3 STANDARD DEVIATIONS ABOVE NORMAL/.
THE F-GEN LOOKS QUITE STRONG ACROSS OUR AREA AS WELL...SO LOW
LEVEL ASCENT AND MOISTURE LOOK GOOD. QUESTIONS ARE RAISED THOUGH
WHEN WE LOOK AT INSTABILITY THIS FAR NORTH. OF GREAT IMPORTANCE
WILL BE THE PLACEMENT OF THE FRONTAL BOUNDARY THURSDAY NIGHT AND
SURFACE LOW TRACK. AT THIS TIME...IT LOOKS LIKE THE LOW WILL TRACK
FROM NEBRASKA THROUGH NORTHERN IOWA AND THE SOUTHEAST CORNER OF
MINNESOTA...WITH THE FRONTAL BOUNDARY LIFTING NORTH THROUGH
THURSDAY AND BEING ACROSS NORTHERN IA BY THURSDAY NIGHT...AND
LIFTING TO THE EAST OF THE SURFACE LOW THROUGH SOUTHEASTERN MN.
THE INSTABILITY DOES NOT LOOK GREAT NORTH OF THE FRONT...SO THE
CONCERN AT THIS POINT IS IF WE CAN CREATE EXTREME RAINFALL RATES
INTO SOUTH CENTRAL MN. THAT IS CERTAINLY A POSSIBILITY AT THIS
TIME...AND EVEN WITHOUT A GREAT DEAL OF INSTABILITY...THE
COMBINATION OF MOISTURE AND LIFT IN SOUTH CENTRAL MN STILL LOOKS
LIKE IT COULD PRODUCE A COUPLE INCHES OF RAINFALL. THE MAX QPF
AMOUNTS THOUGH...TYPICALLY WILL BE CO- LOCATED WITH MORE
INSTABILITY...AND ITS CONCERNING THAT THE DETERMINISTIC SOLUTIONS
WANT TO PUT THE MAX QPF NORTH OF THIS AREA. UPON COORDINATION WITH
WPC AND NEIGHBORING OFFICES...A MODERATE RISK OF EXCESSIVE
RAINFALL HAS BEEN HIGHLIGHTED BY WPC FROM NORTHERN IOWA THROUGH
SOUTHEASTERN MN AND INTO WI...WHICH INCLUDES
MARTIN...FARIBAULT...AND FREEBORN COUNTIES.

FOR AREAS TO THE NORTH...A MUCH STRONGER PRECIP GRADIENT THAN ITS
POSSIBLE TO FORECAST DUE TO UNCERTAINTY WILL FALL FROM NEAR
GRANITE FALLS TOWARD THE TWIN CITIES AND LADYSMITH. THERE WILL BE
A FINE LINE OF DECENT RAINFALL AMOUNTS ON THE SOUTHERN SIDE...AND
VERY LIMITED TO THE NORTH.

FOR THE REMAINDER OF THE FORECAST...TEMPS SLIGHTLY BELOW NORMAL
WILL ROUND OUT THE WEEK WITH AN INCREASE TO NEAR NORMAL TEMPS BY
NEXT WEEK. PERIODIC CHANCES OF ISOLATED TO SCATTERED THUNDERSTORMS
ARE POSSIBLE SUNDAY AND AGAIN EARLY NEXT WEEK AS SHORTWAVES MOVE
THROUGH. REMOVED POPS FRIDAY NIGHT AND SATURDAY AS A RIDGE BUILDS
IN WHICH LOOKS LIKE QUITE A DRY AIR MASS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1228 PM CDT TUE JUN 9 2015

VFR TO START ALL TAF SITES BUT WITH HIGH CLOUDS MOVING IN AHEAD OF
A CDFNT. STILL SOME POTENTIAL FOR A BAND OF SCATTERED SHWRS/TSTMS
TO MOVE INTO THE AREA FROM THE NORTHWEST LATER THIS AFTN AND EVE.
THE CHANCES ARE STILL IN THE 20-30 PERCENT RANGE SO CONFIDENCE IS
NOT ALL THAT GREAT THAT ANY INDIVIDUAL TERMINAL MAY BE SUBJECT TO
A TSTM...BUT HAVE MAINTAINED THE CHC BY KEEPING VCTS MENTION GOING
AT ALL SITES. THE WINDOW ONLY LOOKS TO BE 3-4 HRS...THEN SKIES
CLEAR OUT OVERNIGHT THRU TMRW AS HIGH PRES MOVES ACRS. THE OTHER
TRICKY ASPECT WILL BE TIMING THE WIND SHIFT FROM SW TO NW WITH THE
FROPA...PLUS IF ANY TSTM INTERACTIONS CREATE OUTFLOW BOUNDARIES.
WILL CONTINUE TO MONITOR.

KMSP...HAVE ADJUSTED THE WINDOW FOR SEEING ANY POTENTIAL
CONVECTION AT KMSP TO 23Z-03Z THIS AFTN-EVE PER LATEST SHORT-TERM
MODEL TRENDS...USING THE VCTS ROUTE DUE TO THE LOW COVERAGE AND
CONTINUED TIMING/PLACEMENT UNCERTAINTY. EVEN WITHIN THAT WINDOW...
CONVECTION WOULD ONLY LAST AN HOUR OR TWO. HAVE KEPT KMSP WITHIN
VFR THROUGHOUT...BUT SHOULD A TSTM IMPACT THE AIRPORT DIRECTLY...
VSBY CAN EASILY DROP INTO IFR AND POSSIBLY CEILINGS.

/OUTLOOK FOR KMSP/
THU...MVFR SHRA/TSRA LIKELY...IFR POSSIBLE. WINDS ESE 10 KTS.
FRI...MAINLY VFR. CHC MVFR SHRA/TSRA EARLY. WINDS NE 10 KTS.
SAT...MAINLY VFR. CHC MVFR SHRA/TSRA. WINDS SE 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JPC
LONG TERM...SPD
AVIATION...JPC
Hazardous weather outlook, Jun 9, 12:47 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1247 PM CDT TUE JUN 9 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
101400-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1247 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MOST OF CENTRAL
AND SOUTHERN MINNESOTA INTO WEST CENTRAL WISCONSIN LATE THIS
AFTERNOON AND EVENING. A FEW THUNDERSTORMS MAY BE SEVERE WITH THE
MAIN HAZARDS BEING LARGE HAIL AND DAMAGING WINDS. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS AND AREAS OF HEAVY RAIN ARE LIKELY ON THURSDAY AND
THURSDAY NIGHT. AT THIS POINT...THE BEST CHANCE FOR HEAVY RAIN
AND THE POTENTIAL FOR FLOODING IS ACROSS FAR SOUTHERN MINNESOTA.
THE HIGHEST RAINFALL AMOUNTS WILL OCCUR NEAR THE INTERSTATE 90
CORRIDOR WHERE AS MUCH AS 3 TO 4 INCHES OF RAIN IS POSSIBLE WITH
LOCALLY HIGHER AMOUNTS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THROUGH
TONIGHT BUT ANY REPORTS OF SEVERE WEATHER WOULD BE WELCOME.

In the hours before

Special weather statement, Jun 9, 5:34 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT TUE JUN 9 2015

MNZ064-092245-
YELLOW MEDICINE-
534 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YELLOW MEDICINE
COUNTY...

AT 534 PM CDT...A STRONG THUNDERSTORM WAS OVER PORTER...OR 24 MILES
EAST OF CLEAR LAKE...MOVING EAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORTER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4469 9631 4463 9594 4463 9632 4464 9635
TIME...MOT...LOC 2234Z 281DEG 44KT 4464 9621

ADL
Special weather statement, Jun 9, 6:15 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
615 PM CDT TUE JUN 9 2015

MNZ057-092345-
KANDIYOHI-
615 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANDIYOHI COUNTY...

AT 615 PM CDT...A STRONG THUNDERSTORM WAS NEAR PENNOCK...OR NEAR
WILLMAR...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILLMAR...NEW LONDON...SPICER...PENNOCK...KANDIYOHI AND WILLMAR
AIRPORT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4521 9525 4527 9516 4522 9475 4499 9500
TIME...MOT...LOC 2315Z 303DEG 29KT 4520 9514

ADL
Local storm report, Jun 9, 6:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
616 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     GEORGEVILLE             45.44N 94.94W
06/09/2015  M50 MPH          STEARNS            MN   MESONET

&&

SPD
Special weather statement, Jun 9, 6:18 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT TUE JUN 9 2015

MNZ056-057-092345-
KANDIYOHI-CHIPPEWA-
618 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KANDIYOHI AND
NORTHEASTERN CHIPPEWA COUNTIES...

AT 618 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
GLUEK...OR 11 MILES NORTHEAST OF MONTEVIDEO...MOVING SOUTHEAST AT 40
MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLARA CITY...RAYMOND...MAYNARD...GLUEK AND ASBURY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4515 9545 4502 9510 4496 9524 4487 9552
      4508 9571
TIME...MOT...LOC 2318Z 312DEG 39KT 4508 9557

ADL
Local storm report, Jun 9, 6:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     GEORGEVILLE             45.44N 94.94W
06/09/2015  M64 MPH          STEARNS            MN   MESONET

&&

SPD
Special weather statement, Jun 9, 6:41 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT TUE JUN 9 2015

MNZ056-065-100015-
CHIPPEWA-RENVILLE-
641 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHIPPEWA AND
NORTHWESTERN RENVILLE COUNTIES...

AT 641 PM CDT...A STRONG THUNDERSTORM WAS NEAR CLARA CITY...OR 16
MILES EAST OF MONTEVIDEO...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR...
  RENVILLE AROUND 700 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DANUBE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4488 9548 4494 9530 4492 9525 4489 9525
      4489 9518 4483 9500 4472 9520
TIME...MOT...LOC 2341Z 305DEG 35KT 4492 9539

ADL

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:37 PM CDTSevere Thunderstorm WarningMPXStevens38 min
Jun 9, 4:41 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine49 min
Jun 9, 5:08 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift52 min
Jun 9, 5:34 PM CDTSpecial Weather StatementMPXYellow Medicine11 min
Jun 9, 5:35 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift40 min
Jun 9, 5:44 PM CDTSevere Thunderstorm WarningMPXChippewa, Swift46 min
Jun 9, 6:03 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Stearns42 min
Jun 9, 6:15 PM CDTSpecial Weather StatementMPXKandiyohi30 min
Jun 9, 6:18 PM CDTSpecial Weather StatementMPXChippewa27 min
Jun 9, 6:41 PM CDTSpecial Weather StatementMPXRenville34 min
Jun 9, 6:56 PM CDTSpecial Weather StatementMPXMcLeod, Meeker, Wright34 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.